Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/208914
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKorzyuk, V. I.-
dc.contributor.authorDzhenaliev, M. T.-
dc.contributor.authorKozlovskaya, I. S.-
dc.date.accessioned2018-11-21T09:46:51Z-
dc.date.available2018-11-21T09:46:51Z-
dc.date.issued2015-
dc.identifier.citationDifferential Equations. 2015. Т. 51. №12. С. 1595-1606.ru
dc.identifier.urihttp://elib.bsu.by/handle/123456789/208914-
dc.description.abstractBy using methods of functional analysis, we prove the existence and uniqueness, in appropriate function spaces, of solutions of boundary value problems for a second-order linear hyperbolic equation weakly loaded by a differential operator. The order of the operator in the loaded term with respect to its derivatives is equal to 2.ru
dc.language.isoenru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.subjectЭБ БГУ::ОБЩЕСТВЕННЫЕ НАУКИ::Информатикаru
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетикаru
dc.titleBoundary Value Problems for a Weakly Loaded Operator of a Second-Order Hyperbolic Equation in a Cylindrical Domainru
dc.typearticleru
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
Korzyuk2015_Article_BoundaryValueProblemsForAWeakl.pdf483,96 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.